Keyword : parasitic antennas


A Stochastic Approach to Design MIMO Antenna with Parasitic Elements Based on Propagation Characteristics
Naoki HONMA Kentaro NISHIMORI Riichi KUDO Yasushi TAKATORI Takefumi HIRAGURI Masato MIZOGUCHI 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2010/10/01
Vol. E93-B  No. 10 ; pp. 2578-2585
Type of Manuscript:  Special Section PAPER (Special Section on Advanced Technologies in Antennas and Propagation in Conjunction with Main Topics of ISAP2009)
Category: Antennas
Keyword: 
MIMOparasitic antennasmobile antennasYagi-Uda arrays
 Summary | Full Text:PDF(1.9MB)